A commentary on the gravity equation in international business research

Fratianni, M.U., Marchionne, F. and Oh, C.H., 2011. A commentary on the gravity equation in international business research. Multinational Business Review, 19 (1), pp. 36-46. ISSN 1525-383X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Multinational Business Review
Creators: Fratianni, M.U., Marchionne, F. and Oh, C.H.
Publisher: Emerald Group Publishing
Date: 2011
Volume: 19
Number: 1
ISSN: 1525-383X
Divisions: Schools > Nottingham Business School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:53
Last Modified: 19 Oct 2015 14:38
URI: http://irep.ntu.ac.uk/id/eprint/19705

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year